# SDR UALA2012102306091

- Difficulty date: October 19, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 87,230 hours, 9,846 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sealant
- Condition: Missing
- Location: Threshold
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 4 RIGHT SQUEAL.  FOUND SEALANT MISSING BETWEEN BOTH SIDES OF THRESHOLD, FOR AND AFT. REPLACED SEALANT AND ARE WAITING FOR IT TO DRY AND THEN PRESSURIZE AGAIN.  COULD MOVE THRESHOLD EDGES WITH THUMB PRESSURE AND SOUND WOULD CHANGE AS A RESULT.  SEALANT NOT DRYING- REMOVING THRESHOLD PLATE IN ORDER TO RESEAL WITH SEALING HAVING BETTER SET-UP TIME.  RMV'D THRESHOLD PLATE AND STARTED CLEAN (PARTIAL) CONT OF AMIS ITEM 2302010.  CLEANED, RESEALED AND REINSTALLED THRESHOLD PLATE.
